# SDR UPS06446864

- Difficulty date: May 9, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D BS 360 FLOORBEAM AFT FLANGE AT LBL 26 FOUND 1EA FLOOR PANEL ATT HOLE CRACK RUNNING AFT 0.040 INCH.  U/D BS 360 LBL 26 FLOORBEAM AFT FLANGE REPAIRED AS PER EO B747-5320-12407 APP D PLAN C FIG 3.
